# SDR USAA2012071100017

- Difficulty date: July 8, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 38,638 hours, 21,559 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327006
- Part serial: 3336
- Condition: Faulty
- Location: Brake System
- Part time: 7,083 hours, 3,579 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC GREEN SYSTEM LOW PRESSURE FAULT.  SYSTEM SHOWS 2950 PSI.  BUT WE HAD AMBER ILLUMINATED ON GREEN SYSTEM.  FLIGHT CONTROL PAGE SHOWED AMBER ON ALL GREEN ITEMS.  BSCU-1 FAULT SHOWN.  REMOVED AND REPLACED BSCU AS PER AMM 32-42-34-400-001-A , SYSTEM OPS CKECKED GOOD.
